Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child has eye pain after playing trombone. Sensitive to touch. Help

my 16 year old son was playing his trombone bone trying to hit a really high note. After which he felt a pain left of his left eye near the temporal area. He does not have a headache or vision problems. He does not have any pain except if he touches the area by the temporal side where the pain occur it is a little sesnitive to the touch. He has not other sypmtoms. This occur about 7 hours ago.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Medical Topics
Pediatrician 's  Response
Hi,
Playing a trombone requires a good breathing control and because of sudden expiration the pressure in the chest increases and such sudden increase could damage blood vessel.So your son needs to do good amount of breathing exercises which his instructor could advise him before playing a trombone.As of now he could take a pain killer and see if that helps.If the pain persist you could get him examined by his docter.
Bye
Take care.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor